# SDR CALA0400702

- Difficulty date: November 6, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- Aircraft time: 63,296 hours, 37,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5936442M3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN WEB AT STA 1212 ABOVE LONGERON 24R IN AFT BAGGAGE BIN, RBL 6 TO RBL 14.  A PAN SECTION AND SPLICE DOUBLER WERE INSTALLED IAW ECRA 5311-01211.
